MAUDE Adverse Event Report: COVIDIEN VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VLFT10GEN
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Burn(s) (1757); Erythema (1840); Blister (4537)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that 3 to 4 days after the procedure, the patient presented a sun burn like wound on skin at body areas touching operation bed.Based on the photos received, the patient had redness and blistering on the back and buttocks area, classified as a second-degree burn.
 
Additional Manufacturer Narrative
Additional information: b5, d3 (mfg name and address), h6 (fdp, ime).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
D10 concomitant product: e7509, e7509 rem polyhesive ii cordless x50 (lot #: unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that 3 to 4 days after the procedure, the patient presented a sun burn like wound on skin at body areas touching operation bed.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was not returned, but a photo was available for evaluation.Visual inspection noted an adverse event occurred on the tissue of the patient.It could not be determined what caused the adverse event based on the photo samples provided.It was reported that the patient presented a sunburn-like wound on the skin in body areas touching the operating bed.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VALLEYLAB
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN
6044 longbow court
boulder CO 80301 3299
Manufacturer (Section G)
COVIDIEN
6044 longbow court
boulder CO 80301 3299
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key22412534
Report Number1717344-2025-00885
Device Sequence Number9795721
Product Code GEI
UDI-Device Identifier10884521548350
UDI-Public10884521548350
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K151649
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVLFT10GEN
Device Catalogue NumberVLFT10GEN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Supplement Date Received by Manufacturer07/25/2025
09/15/2025
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date07/28/2025
09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/07/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE NOTE ON H11
Patient SexUnknown